# SDR DJFA2006295

- Difficulty date: July 28, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N893CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258603
- Aircraft time: 3,421 hours, 2,238 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 6,958 hours, 4,312 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TFE7315BR1H
- Part serial: P107414
- Condition: Fod
- Location: Left
- Part time: 6,958 hours, 4,312 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

KIND  TRIP ID# 1053869  DURING CLIMB OUT THE  CREW REPORTED THAT THE # 1 ENGINE LOST POWER.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS RETURNED TO KIND.  AFTER LANDING ALL FAN BLADES WERE FOUND DAMAGED ON THE # 1 ENGINE.  FOUR FIRST STAGE FAN BLADES WERE SUBMITTED FOR FAILURE ANALYSIS.  THE ANALYSIS CONCLUDED THAT THERE WAS NO FAN BLADE FAILURE AND THAT THE ENGINE HAD INGESTED AN AVIATION GRADE 300 SERIES STAINLESS STEEL FOREIGN COMPONENT.  MAINTENANCE REPLACED THE LEFT ENGINE AND INLET ASSEMBLIES.  SATISFACTORY LEAK CHECKS AND GROUND RUNS WERE PERFORMED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
